# SDR 2001FA0000621

- Difficulty date: December 3, 2001
- Submitted: December 3, 2001
- Operation: General aviation
- Make and model: Beech 58
- Aircraft serial: TH1947
- Aircraft time: 378 hours, 379 cycles
- System (JASC): 2210 · Autopilot System
- Part: Roll Servo
- Part number: 065001790100
- Part serial: 2883
- Condition: Malfunctioned
- Location: Auto Pilot
- Part time: 378 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

OPERATOR THAT ROLL CONTROL BECAME RESTRICTED AND DIFFICULT DURING FLIGHT. INVESTIGATION REVEALED THAT THE PRIMARY ROLL SERVO WAS FOUND TO BE CAUSING RESTRICTION TO CAPSTAN. THIS SERVO WAS REMOVED AND HAS AUDIBLE SOUND OF OBJECTS FLOATING LOOSE INTERNALLY.
